# SDR SWIA2025081800612

- Difficulty date: June 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLE TO FUSELAGE LOWER SKIN PANEL AT FS589.00 AT STR27  (C-CHECK RO 08/16/2025)COMPLIED WITH REO 601R-53-61-8343 REV--A DATED 2025-06-13 FOR OVERSIZED HOLE TO FUSELAGE LOWER SKIN PANEL AT FS589.00 AT STR27. PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1, 51-20-06 AND NDTM PART 6, 53-00-096 WITH NO CRACKS FOUND. PERFORMED EDDY CURRENT ROTARY PROBE INSPECTION PER NDTM PART 6, 53-00-097 AND ENSURED THE BORES THROUGH THE ENTIRE STACK UP ARE CRACK FREE. REFERENCE CP 30276658 FOR LEAK CHECK. COMPLETED TASK CARD 51-900-1003-SKY. COMPLETED M-337.
